| Catalog Number |
405800 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that while the surgeon was using the instrument, the threaded tip fractured inside of the patient's glenoid bond.The surgeon was able to remove the piece that was fractured off in the patient's bone.There was no foreign body retained by the patient or harm reported.
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a threaded steinmann pin fractured with the threaded portion remaining in the patient¿s glenoid, requiring the use of a broken screw removal set and trephining of additional bone for extraction.Intra-operatively, the retained fragment was removed using the broken screw removal set, and additional bone was trephined to facilitate removal.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.